# SDR DL72K972082

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, 3 EA .75 INCH CRACKS IN OUTER SKIN OF NR 2 ENG INLET AT 3 O'CLOCK POSITION.  REPAIRED PER M/M 54-30-0.
